J. Gough and M. R. James, Quantum Feedback Networks: Hamiltonian Formulation, Communications in Mathematical Physics, vol.29, issue.3, pp.1109-1132, 2009.
DOI : 10.1007/s00220-008-0698-8

URL : http://arxiv.org/abs/0804.3442

J. Gough, T. S. Ratiu, and O. G. Smolyanov, Feynman, Wigner, and Hamiltonian structures describing the dynamics of open quantum systems, Doklady Mathematics, vol.89, issue.1, pp.68-71, 2014.
DOI : 10.1134/S1064562414010190

V. V. Kozlov and O. G. Smolyanov, Wigner measures on infinite-dimensional spaces and the Bogolyubov equations for quantum systems, Doklady Mathematics, vol.84, issue.1, pp.571-575, 2011.
DOI : 10.1134/S1064562411050048

S. Lloyd, Coherent quantum feedback, Physical Review A, vol.62, issue.2, p.22108, 2000.
DOI : 10.1103/PhysRevA.62.022108

T. S. Ratiu and O. G. Smolyanov, Hamiltonian and Feynman aspects of secondary quantization, Doklady Mathematics, vol.87, issue.3, pp.289-292, 2013.
DOI : 10.1134/S1064562413030174

O. G. Smolyanov, A. G. Tokarev, and A. Truman, Hamiltonian Feynman path integrals via the Chernoff formula, Journal of Mathematical Physics, vol.43, issue.10, pp.5161-5171, 2002.
DOI : 10.1063/1.1500422